Approximation of solutions to impulsive functional differential equations
- 103 Downloads
In this paper we shall study a semilinear impulsive functional differential equation in a separable Hilbert space. We shall use the analytic semigroups theory of linear operators and fixed point technique to establish the existence, uniqueness, and the convergence of approximate solutions to the given problem. We will also prove the existence and convergence of finite-dimensional approximate solutions to the given problem. An example is also illustrated.
KeywordsImpulsive functional differential equations Banach fixed point theorem Analytic semigroup
Mathematics Subject Classification (2000)34A60 34K05 34K45 35K70
Unable to display preview. Download preview PDF.
- 8.Laxshmikantham, V., Bainov, D.D., Simenov, P.S.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989) Google Scholar
- 11.Ntouyas, S.K.: Existence results for impulsive partial neutral functional differential inclusions. Electron. Differ. Equ. 30, 1–11 (2005) Google Scholar